Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Generalization of a Commutator Theorem of Mikusinski

E. C. Paige
Proceedings of the American Mathematical Society
Vol. 17, No. 6 (Dec., 1966), pp. 1417-1423
DOI: 10.2307/2035755
Stable URL: http://www.jstor.org/stable/2035755
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Generalization of a Commutator Theorem of Mikusinski
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1417
    1417
  • Thumbnail: Page 
1418
    1418
  • Thumbnail: Page 
1419
    1419
  • Thumbnail: Page 
1420
    1420
  • Thumbnail: Page 
1421
    1421
  • Thumbnail: Page 
1422
    1422
  • Thumbnail: Page 
1423
    1423